Arthropathies iatrogènes induites par les médicaments [Drug-induced iatrogenic arthropathies]

Détails

ID Serval
serval:BIB_1F08CC4BA841
Type
Article: article d'un périodique ou d'un magazine.
Sous-type
Synthèse (review): revue aussi complète que possible des connaissances sur un sujet, rédigée à partir de l'analyse exhaustive des travaux publiés.
Collection
Publications
Institution
Titre
Arthropathies iatrogènes induites par les médicaments [Drug-induced iatrogenic arthropathies]
Périodique
Revue medicale suisse
Auteur(s)
Zufferey P.
ISSN
1660-9379 (Print)
ISSN-L
1660-9379
Statut éditorial
Publié
Date de publication
08/03/2017
Peer-reviewed
Oui
Volume
13
Numéro
553
Pages
559-564
Langue
français
Notes
Publication types: Journal Article ; Review
Publication Status: ppublish
Résumé
Arthropathies induced by drugs, especially arthralgias, are very frequently reported in pharmacology. The major difficulty often consists in confirming the accountability of the drug in the occurrence of the symptoms. Stopping the drug when it really responsible of the arthralgia is then likely to lead to the disappearance of the symptoms. The aim of this article is to review some of classical known induced arthropathies and some innovations by describing the clinical characteristics as well as the mechanisms linking the drug to the arthropathies when these have been clarified.

Mots-clé
Drug-Related Side Effects and Adverse Reactions, Humans, Iatrogenic Disease, Joint Diseases/chemically induced
Pubmed
Création de la notice
10/08/2017 9:48
Dernière modification de la notice
20/08/2019 12:55
Données d'usage